| Model Number |
BB5348R22 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that the packaging was damaged during transit and the perfusionists recognized a hole in the packaging.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there were no missing components.The sterile seal had a hole in it along its side as shown in picture.The devices in the pack were still in the seal.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.